# SDR WX0500038

- Difficulty date: April 13, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1315
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - MAINTENANCE REPORTED OVERHEAD EMERGENCY LIGHT AT ROW 17 INOPERATIVE.  MAINTENANCE RELAMPED EMERGENCY LIGHT AT ROW 17.  SYSTEM OPERATIONALLY CHECKED  GOOD.  AIRCRAFT RETURNED TO SERVICE.
